1 doctor weighed in:

Bipolar 1w/psychosis, 27 male, 9 yr dx, how long until Latuda (lurasidone) 80 mg side effects to subside? On lithium risperdal klonopin inderal.

1 doctor weighed in
Dr. Jan Lei Iwata
Ophthalmology

In brief: Call your psychiatrist

UR on many medications, that may have potential side effects with each other. So if you're experiencing one week of psychosis with your bipolar condition, your psychiatrist or Dr. needs to be aware of this, so they can help you further. They may need to have you go to the hospital.
So they can titrate doses, and wean you off of certain medications , and allowed you to rest safely.

In brief: Call your psychiatrist

UR on many medications, that may have potential side effects with each other. So if you're experiencing one week of psychosis with your bipolar condition, your psychiatrist or Dr. needs to be aware of this, so they can help you further. They may need to have you go to the hospital.
So they can titrate doses, and wean you off of certain medications , and allowed you to rest safely.
Dr. Jan Lei Iwata
Dr. Jan Lei Iwata
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors